Local convex hulls for a special class of integer multicommodity flow problems

Lin, Z and Kwan, RSK (2016) Local convex hulls for a special class of integer multicommodity flow problems. Computational Optimization and Applications, 64 (3). pp. 881-919. ISSN 0926-6003

Abstract

Metadata

Authors/Creators:
  • Lin, Z
  • Kwan, RSK
Copyright, Publisher and Additional Information: © 2016, The Author(s). This is an open access article distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Integer multicommodity network flow; Convex hull computation; Rolling stock scheduling
Dates:
  • Published: July 2016
  • Accepted: 22 January 2016
  • Published (online): 12 February 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds) > Institute for Computational and Systems Science (Leeds)
Funding Information:
FunderGrant number
EPSRCEP/M007243/1
First Rail Holdings Ltd4700245342
Depositing User: Symplectic Publications
Date Deposited: 10 Mar 2016 14:21
Last Modified: 11 Apr 2018 15:37
Published Version: http://dx.doi.org/10.1007/s10589-016-9831-3
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s10589-016-9831-3

Share / Export

Statistics